# SDR AWXA200600916

- Difficulty date: June 2, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 62,985 hours, 27,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69474237
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C10 CHECK DISCOVERED CLIP CRACKED AT FORWARD CARGO DOOR UPPER AFT CORNER AT BS 620 AND STR 18R.  MAINTENANCE REMOVED AND REPLACED CLIP AT FORWARD CARGO DOOR UPPER AFT CORNER IAW BOEING 757-200 SRM 51-40-02-0G.
